# SDR UPS01434714

- Difficulty date: January 12, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 84,872 hours, 21,406 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN DECK CANTED PRESSURE BULKHEAD WEB IS CRACKED  UNDER LWR CREASE BEAM WEB STR 26 LT BS 260 (CPCP TASK C53-210-07-1B ).  CANTED PRESSURE BULKHEAD REPAIRED, WEB REPAIR IAW QUERY NOTE 19/01.
